Skip navigation
Please use this identifier to cite or link to this item:
Title: Bi-orthogonal approach to non-Hermitian Hamiltonians with the oscillator spectrum: Generalized coherent states for nonlinear algebras
Authors: Rosas-Ortiz, O.
Zelaya, K.
Issue Date: 2018
Citation: Ann. Phys. 388 (2018) 26-53.
Departament : Física Teórica. Atómica y Óptica
Language: eng
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:FM - Artículos de revista

Files in This Item:
File Description SizeFormat 
kevin_annals2018.pdf1,03 MBAdobe PDFThumbnail

This item is licensed under a Creative Commons License Creative Commons

University of Valladolid
Powered by MIT's. DSpace software, Version 5.5